# SDR ASAA2015033011135

- Difficulty date: March 30, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 43,224 hours, 16,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A321215
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD SPAR WAS FOUND DAMAGED AT BS 540 BETWEEN S-22L & S-23L.  ACFT  GROUNDED.  ACCOMPLISHED EA 900-53EA-14806.
